# SDR CKSA95133

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 7614033704
- Condition: Chafed
- Location: Nr 2 Pylon
- Part time: 38,367 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

KMIA - FLT 68424 - AILERON AND RUDDER CONTROL MANUAL LIGHTS ILLUMINATED IN-FLIGHT, LOSS OF QUANTITY.  HYDRAULICS DOWN TO AUXILIARY POSITION.  FOUND HYDRAULIC PRESSURE LINE IN AFT SECTION OF NR 2 PYLON CHAFED THROUGH.  REPLACED WITH FLEX LINE IAW EA 94-192.  NO LEAKS NOTED.  PLACED FLEX LINE ON CARRY OVER NR 072.  (X)
